# SDR ASAA2022091139929

- Difficulty date: September 11, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 31,706 hours, 9,940 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DESCENT CHECK LIST ON RECALL, RT PACK LT ILLUMINATED. IT RESETS ON MASTER CAUTION RECALL LIGHT GOES OUT. GROUNDED - YES. EN ROUTE MEL - #2 ZONE CONT LOGGED 'EXIT SRADA' FAULT. FAULT CLEARED & CKS GOOD PER B737-900 AMM 21-61-00. GROUND VERIFICATION SUCCESSFUL.
